# SDR SWAA2022022839790

- Difficulty date: February 12, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 59,811 hours, 35,043 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CONOLITE FLOOR PANEL FWD OF CARGO DOOR HAS 8' SPLIT. / R&R FLOOR PER SRM 51-40-02
